Keyword : all-terminal network reliability polynomial


Properties on the Average Number of Spanning Trees in Connected Spanning Subgraphs for an Undirected Graph
Peng CHENG Shigeru MASUYAMA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2003/05/01
Vol. E86-A  No. 5 ; pp. 1027-1033
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
spanning treesthe number of connected spanning subgraphsthe average number of spanning trees in connected spanning subgraphsall-terminal network reliability polynomial
 Summary | Full Text:PDF(243.5KB)